A NON-HOMOGENEOUS MINIMAL SET

被引:0
|
作者
FLOYD, EE
机构
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1082 / 1082
页数:1
相关论文
共 50 条
  • [1] Non-Homogeneous Markov Set Systems
    Vassiliou, P. -C. G.
    [J]. MATHEMATICS, 2021, 9 (05) : 1 - 25
  • [2] NON-HOMOGENEOUS EXTENSIONS OF CANTOR MINIMAL SYSTEMS
    Deeley, Robin J.
    Putnam, Ian F.
    Strung, Karen R.
    [J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 149 (05) : 2081 - 2089
  • [3] Set stability and controllability for switched non-homogeneous linear systems
    Cheng, Daizhan
    Hu, Xiaoming
    [J]. 2006 CHINESE CONTROL CONFERENCE, VOLS 1-5, 2006, : 1313 - 1318
  • [4] HOMOGENEOUS AND NON-HOMOGENEOUS DUALITY
    PASHENKOV, VV
    [J]. RUSSIAN MATHEMATICAL SURVEYS, 1987, 42 (05) : 95 - 121
  • [5] The breaking of a non-homogeneous fiber embedded in an infinite non-homogeneous medium
    Vrbik, J
    Singh, BM
    Rokne, J
    Dhaliwal, RS
    [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2003, 54 (02): : 212 - 223
  • [6] The breaking of a non-homogeneous fiber embedded in an infinite non-homogeneous medium
    J. Vrbik
    B. M. Singh
    J. Rokne
    R. S. Dhaliwal
    [J]. Zeitschrift für angewandte Mathematik und Physik ZAMP, 2003, 54 : 212 - 223
  • [7] NON-HOMOGENEOUS CONNECTIONS
    GRIFONE, J
    [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, 1970, 270 (11): : 714 - &
  • [8] NON-HOMOGENEOUS KINETICS
    FREEMAN, GR
    [J]. PHYSICS TODAY, 1983, 36 (02) : 102 - 104
  • [9] Non-homogeneous Spaces (χ, ν)
    Yang, Dachun
    Yang, Dongyong
    Hu, Guoen
    [J]. HARDY SPACE H1 WITH NON-DOUBLING MEASURES AND THEIR APPLICATIONS, 2013, 2084 : 413 - 415
  • [10] NON-HOMOGENEOUS LUNG
    READ, J
    FOWLER, KT
    [J]. AUSTRALASIAN ANNALS OF MEDICINE, 1962, 11 (02): : 129 - &